MathSciNet Relay Station
MathSciNet bibliographic data
MR1840921 92D25 (34C60)
Fan, Meng; Wang, Ke; Zhang, Yujuan; Zhang, Shuwen; Liu, Huimin Study on harvested population with diffusional migration. J. Syst. Sci. Complex. 14 (2001), no. 2, 139–148.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement